Flat solutions and singular solutions of linear partial differential equations with analytic coefficients
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1978-1979), Exposé no. 18, 11 p.
@article{SEDP_1978-1979____A18_0,
     author = {Zachmanoglou, E. C.},
     title = {Flat solutions and singular solutions of linear partial differential equations with analytic coefficients},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1978-1979},
     zbl = {0412.35007},
     mrnumber = {557529},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1978-1979____A18_0/}
}
TY  - JOUR
AU  - Zachmanoglou, E. C.
TI  - Flat solutions and singular solutions of linear partial differential equations with analytic coefficients
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:18
PY  - 1978-1979
DA  - 1978-1979///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1978-1979____A18_0/
UR  - https://zbmath.org/?q=an%3A0412.35007
UR  - https://www.ams.org/mathscinet-getitem?mr=557529
LA  - en
ID  - SEDP_1978-1979____A18_0
ER  - 
Zachmanoglou, E. C. Flat solutions and singular solutions of linear partial differential equations with analytic coefficients. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1978-1979), Exposé no. 18, 11 p. http://www.numdam.org/item/SEDP_1978-1979____A18_0/

[1] M.S. Baouendi, F. Treves et E.C. Zachmanoglou: Flat solutions and singular solutions of homogeneous linear partial differential equations with analytic coefficients, to appear in the Duke Math. Journal. | MR 534059 | Zbl 0418.35003

[2] M S.Baouendi and E.C. Zachmanoglou: Unique continuation of solutions of partial differential equations and inequalities from manifolds of any dimension, Duke Math. Journal, 45 (1978), 1-13. | MR 486484 | Zbl 0373.35001

[3] L. Hörmander: Linear partial differential operators, Springer-Verlag, 1963. | MR 404822 | Zbl 0108.09301

[4] L. Hörmander: On the existence and the regularity of solutions of linear pseudo-differential equations. Ens. Math. 17 (1971), 99-163. | MR 331124 | Zbl 0224.35084

[5] L. Hörmander: Subelliptic operators (to appear). | MR 547019 | Zbl 0446.35086

[6] L. Hörmander: Propagation of singularities and semi-global existence theorems for (pseudo-)differential operators of principal type. Annals of Math. 108 (1978), 569-609. | MR 512434 | Zbl 0396.35087

[7] H. Komatsu: Irregularity of characteristic elements and construction of null solutions, Journ. Fac. Sci. Univ. Tokyo,Sec 1A, Math. 23 (1976), 298-342. | MR 417546 | Zbl 0443.35009

[8] S. Mizohata: Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ. 1-2 (1962), 271-302. | MR 142873 | Zbl 0106.29601

[9] T. Nagano: Linear differential systems with singularities and an application to transitive Lie algebras. J. Math. Soc. Japan 18 (1966) 398-404. | MR 199865 | Zbl 0147.23502

[10] L. Nirenberg and F. Treves: On local solvability of linear PDE's Part I: Necessary conditions. Comm. Pure Appl. Math. 23 (1970) 1-38. | MR 264470 | Zbl 0191.39103

[11] F. Treves: Analytic hypoelliptic P. D. E.'s of principal type, Comm. Pure Appl. Math. 24 (1971), 537-570. | MR 296509 | Zbl 0222.35014

[12] E.C. Zachmanoglou: Solutions which are flat or singular on totally characteristic manifolds of first order partial differential equations. To appear in the Bulletin of the Greek Math. Soc. | MR 642438 | Zbl 0459.35016

[13] E.C. Zachmanoglou: Propagation of zeroes and uniqueness in the Cauchy problem for first order partial differential equations, Arch. Rat. Mech. Anal. 38 (1970), 178-188. | MR 261150 | Zbl 0199.15903